# SDR DXTA2009082103763

- Difficulty date: August 20, 2009
- Submitted: August 21, 2009
- Operation: Air carrier
- Aircraft: N678QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605616
- Aircraft time: 3,262 hours, 2,608 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Pushrod
- Condition: Out Of Adjust
- Location: Ailerons
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF ACFT ROLLED LEFT.  EXCESSIVE PRESSURE NEEDED TO FLY STRAIGHT. A/P WAS OFF AND TRIMS WERE NEUTRAL.  YOKE TURNED APPROX 45 DEG TO THE RT TO MAINTAIN HEADING.  ADJUSTED AILERON TRIM TAB PUSH RODS AND SAFETIED REF MM 27-10-00. TRAVEL CHECKS ARE GOOD.
